| Model Number |
JP2110X16B |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a patient experienced a ventilator required alarm while using a trilogy evo ventilator.There was no report of patient harm or injury.The trilogy evo ventilator was returned to the manufacturer service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation an error code indicating mach_flow_drift_vsr was observed in the device event log.While being tested on a service diagnostic test tool, the issue no longer occurred.There was no dirt on the flow sensor confirmed during a visual inspection.The issue was not confirmed, but the technician states the possibility of a flow sensor malfunction cannot be denied, so the flow sensor was replaced as a preventive measure.The root cause isn't confirmed at this time.Additionally, the technician performed final test, battery check, valve check, run in tests and cleaning then confirmed the unit operated properly.The software version was confirmed (1.06.15.00).
Additional Manufacturer Narrative
Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.The reported failure of mach_flow_drift_vsr is accommodated in the product risk management file as being linked to hazard with description patient exposure to function/deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.